Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 3.

Ferreira de Pablo, Raúl y Pablo, Arturo de y Rossi, Julio D. (2007) Blow-up with logarithmic nonlinearities. Journal of Differential Equations, 240 (1). pp. 196-215. ISSN 0022-0396

Ferreira de Pablo, Raúl y Pablo, Arturo de y Vázquez, Juan Luis (2006) Classification of blow-up with nonlinear diffusion and localized reaction. Journal of Differential Equations, 231 (1). pp. 195-211. ISSN 0022-0396

Arrieta Algarra, José María y Ferreira de Pablo, Raúl y Pablo, Arturo de y Rossi, Julio D. (2010) Stability of the blow-up time and the blow-up set under perturbations. Discrete and Continuous Dynamical Systems. Series A., 26 (1). pp. 43-61. ISSN 1553-5231

Esta lista fue generada el Thu Dec 8 02:47:37 2016 CET.